MAUDE Adverse Event Report: Avanos Medical Inc. MIC-KEY Gastrostomy Feed Tube, ENFit Connectors-12 Fr, 1cm; Tubes, Gastrointestinal (And Accessories)

Avanos Medical Inc. MIC-KEY Gastrostomy Feed Tube, ENFit Connectors-12 Fr, 1cm; Tubes, Gastrointestinal (And Accessories)
Model Number 8140-12-1.0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Other

Brand Name
MIC-KEY Gastrostomy Feed Tube, ENFit Connectors-12 Fr, 1cm
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50872974
Report Number9611594-2026-00711
Device Sequence Number13089805
Product Code KNT
UDI-Device Identifier00350770426983
UDI-Public(01)00350770426983
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Lay User/Patient
Device Model Number8140-12-1.0
Device Catalogue Number8140-12-1.0
Device Lot Number30392989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 MO
Patient SexFemale
Patient Weight11 LB